Beechams All in One TabletsRegular price £4.10
Tax included. Shipping calculated at checkout.
What’s it for?
Symptomatic relief of colds, chills and influenza including chesty coughs.
How to Use
- Adults: 2 tablets every 4 hours as necessary.
- Maximum 8 tablets in 24 hours.
- Not to be taken continuously for more than 5 days except on medical advice.
- Children under 12 years: not to be given except on medical advice.
Warnings & Cautions
- Do not exceed the stated dose.
- Immediate medical advice should be sought in the event of an overdose, even if you feel well.
- Do not take with other cold or decongestant products, or with alcohol.
- This cold treatment contains a decongestant and an expectorant.
- Contains paracetamol. Do not take with any other paracetamol-containing products.
- Consult your doctor before taking this medication if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
- If symptoms persist, please consult your doctor.
- Keep all medicines safely away from children.
- Do not store above 25℃.
White film coated capsule shaped tablet debossed with the letter B containing:
- Paracetamol 250mg
- Guaifenesin 100mg
- Phenylephrine Hydrochloride 5mg